RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 267, Pages 198–203 (Mi tm2605)  

Topology of Complements of Hyperplane Arrangements and Isomonodromic Deformations of Fuchsian Systems

V. P. Leksin

Chair of Algebra and Geometry, Kolomna State Pedagogical Institute, Kolomna, Moscow oblast, Russia

Abstract: We consider families of systems of first-order linear differential equations on complex linear spaces that represent the Cherednik variant of the Knizhnik–Zamolodchikov equations. For these families of equations, we prove a rigidity property with respect to a certain class of isomonodromic deformations; i.e., we show the absence of nontrivial special isomonodromic deformations with a movable divisor of singularities.

Full text: PDF file (144 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 267, 190–194

Bibliographic databases:

UDC: 517.9
Received in June 2008

Citation: V. P. Leksin, “Topology of Complements of Hyperplane Arrangements and Isomonodromic Deformations of Fuchsian Systems”, Singularities and applications, Collected papers, Tr. Mat. Inst. Steklova, 267, MAIK Nauka/Interperiodica, Moscow, 2009, 198–203; Proc. Steklov Inst. Math., 267 (2009), 190–194

Citation in format AMSBIB
\Bibitem{Lek09}
\by V.~P.~Leksin
\paper Topology of Complements of Hyperplane Arrangements and Isomonodromic Deformations of Fuchsian Systems
\inbook Singularities and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 267
\pages 198--203
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2723950}
\zmath{https://zbmath.org/?q=an:1202.32014}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 267
\pages 190--194
\crossref{https://doi.org/10.1134/S0081543809040154}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274252700015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76049097294}


Linking options:
  • http://mi.mathnet.ru/eng/tm2605
  • http://mi.mathnet.ru/eng/tm/v267/p198

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:128
    Full text:6
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018